# SDR ASOA2015060212969

- Difficulty date: May 12, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 25,659 hours, 24,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER AFT PLANK DRAIN HOLE BETWEEN WS 0.00 & 22.50 BY RT BOOST PUMP HAS MULTIPLE INDICATIONS AROUND DRAIN HOLE 50 PERCENT FCH.  FAILED NDT.  SPOT FACED LOWER WING SKIN AS REQUIRED IAW REO 601R-57-21-2324.  RECEIVED REO 601R-57-21-2324 AND COMPLIED WITH REO 601R-57-21-2324.
